Some New Algebraic Properties of Spherical Fuzzy Soft Sets

P.A. F. P., John S. J., Kamacı H.

JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, vol.40, no.5-6, pp.587-621, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5-6
  • Publication Date: 2023
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, zbMATH
  • Page Numbers: pp.587-621
  • Yozgat Bozok University Affiliated: Yes


The spherical fuzzy soft set is an inclusive mathematical model that is created by embedding spherical fuzzy set into soft set and uses triple membership grading in parametric classification. The space of spherical fuzzy soft set is larger than that of fuzzy soft set models such as intuitionistic fuzzy soft set, Pythagorean fuzzy soft set, q-rung orthopair fuzzy soft set and picture fuzzy soft set. Therefore, it is a utilitarian approach to advance this generalized type of fuzzy soft set in both theoretical and practical aspects. In line with this objective, this article intends to develop spherical fuzzy soft sets in the theoretical direction. Relatedly, new algebraic operations on spherical fuzzy soft sets are introduced. Some basic algebraic properties of spherical fuzzy soft sets are presented and a lattice structure of spherical fuzzy soft sets is created under certain conditions. Also, two spherical fuzzy soft equalities “ ≈(𝜁, 𝜚) s f s ” and “ ≈s f s (𝜁, 𝜚) ” are proposed and their desirable properties are discussed.